The polychotomous Rasch model and dichotomization of graded responses

Paul Jansen, E.E. Roskam

Research output: Chapter in Book / Report / Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationTrends in mathematical psychology
EditorsE. Degreef, J. van Buggenhaut
Place of PublicationAmsterdam
PublisherElsevier Sience
Pages413-430
Publication statusPublished - 1984

Cite this

Jansen, P., & Roskam, E. E. (1984). The polychotomous Rasch model and dichotomization of graded responses. In E. Degreef, & J. van Buggenhaut (Eds.), Trends in mathematical psychology (pp. 413-430). Amsterdam: Elsevier Sience.